American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Yūki Naito, Mervan Pašić, Satoshi Tanaka and Darko Žubrinić. Fractal Oscillations Near the Domain Boundary of Radially Symmetric Solutions of $p$-Laplace Equations. Contemporary Mathematics 601 (2013) 325-343.
Book volume table of contents   
View Article: PDF

[2] Kathrin Bringmann and Karl Mahlburg. Improved bounds on metastability thresholds and probabilities for generalized bootstrap percolation. Trans. Amer. Math. Soc. 364 (2012) 3829-3859.
Abstract, references, and article information   
View Article: PDF

[3] H. Fejzic, C. Freiling and D. Rinne. A mean value theorem for generalized Riemann derivatives. Proc. Amer. Math. Soc. 136 (2008) 569-576. MR 2358497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexander E. Holroyd, Thomas M. Liggett and Dan Romik. Integrals, partitions, and cellular automata. Trans. Amer. Math. Soc. 356 (2004) 3349-3368. MR 2052953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ana Lía Durán and Ricardo Estrada. An extension of the integral test. Proc. Amer. Math. Soc. 127 (1999) 1745-1751. MR 1610952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Uri Elias. Integral means and Pólya factorizations. Proc. Amer. Math. Soc. 126 (1998) 2071-2075. MR 1469404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. L. Glasser. A remarkable property of definite integrals . Math. Comp. 40 (1983) 561-563. MR 689471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. H. Davenport. Table errata: {\it Tables of indefinite integrals}\ [English translation, Dover, New York, 1961;\ MR {\bf 23} \#A256]\ by G. Petit Bois . Math. Comp. 38 (1982) 335-336. MR 637309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edward Nelson. Internal set theory: A new approach to nonstandard analysis. Bull. Amer. Math. Soc. 83 (1977) 1165-1198. MR 0469763.
Abstract, references, and article information   
View Article: PDF

[10] K. M. Garg. On a new definition of derivative. Bull. Amer. Math. Soc. 82 (1976) 768-770. MR 0409734.
Abstract, references, and article information   
View Article: PDF

[11] R. D. Carmichael. On a general class of integrals of the form $\int\sp \infty\sb 0\phi(t)g(x+t)dt$ . Trans. Amer. Math. Soc. 20 (1919) 313-322. MR 1501129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. W. Chittenden. Relatively uniform convergence of sequences of functions . Trans. Amer. Math. Soc. 15 (1914) 197-201. MR 1500972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John Hector McDonald. A problem in the reduction of hyperelliptic integrals . Trans. Amer. Math. Soc. 7 (1906) 578-587. MR 1500768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alfred Pringsheim. Ueber die Anwendung der Cauchy'schen Multiplicationsregel auf bedingt convergente oder divergente Reihen . Trans. Amer. Math. Soc. 2 (1901) 404-412. MR 1500575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Edward B. Van Vleck. On linear criteria for the determination of the radius of convergence of a power series . Trans. Amer. Math. Soc. 1 (1900) 293-309. MR 1500538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Edward B. Van Vleck. Errata: ``On linear criteria for the determination of the radius of convergence of a power series'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 3, 293--309; 1500538] . Trans. Amer. Math. Soc. 1 (1900) 509. MR 1500434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia